# SDR CA020228005

- Difficulty date: February 12, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 9,399 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: D5537002500800
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL STAB LEADING EDGE PANELS 322AL AND 322CL CRACKED.  PANEL 322AL CRACKED APPROXIMATELY 4 INCHES FROM LOWER EDGE LT SIDE. PANEL 322CL CRACKED APPROXIMATELY 4 INCHES FROM LOWER EDGE LT SIDE.
